Ask The Doctor > Questions & Answers > I live in the netherlands  I had gastric bypass

I live in the netherlands  I had gastric bypass

Patient: I live in the netherland. . I had gastricbypass some years ago, but I have been feeling a lot of inflammation pain in my stomach. .. I get very dizzy. . I vomit a lot…please can you give me a name of any medicine in my area with diarrhea as a side effect that I can use to solve this complainsthank you

 

 

Doctor: Hello,Thank you for your query at AskTheDoctor.comI understand your concern.From your history, it points towar ds two probable diagnosis:1) Dumping Syndrome2) Roux Stasis Syndrome- It is the occurrence of gastric atony after subtotal or partial gastrectomy if Roux-en y gastric bypass or gastrojejunostomy is done.Patients present with a fullness, vomiting, loss of appetite and weight, and early satiety.Both these conditions need CECT abdomen and you need to consult a surgical gastroenterologist for further management. As of now, you can take Syrup. Cremaffin or Duphalac 15-20 ml once at bedtime, if you have difficulties with your motion.Hope this was helpful,Regards.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment